Alert archive / Michigan / River Flood Warnings in 2017
River Flood Warning 6, NWS Gaylord, MI
NWS Gaylord, MI issued this river flood warning at Jun 23, 2017, 11:59 AM EDT for Arenac County, Michigan. It took effect at Jun 24, 2017, 1:20 AM EDT. It was in force for 43 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2017, 11:59 AM EDT (15:59 UTC)
- In effect from
- Jun 24, 2017, 1:20 AM EDT
- Expired
- Jun 25, 2017, 8:00 PM EDT
- In force
- 43 hr
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Arenac County, MI
The radar
The NCL Michigan radar (KAPX), 113 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rifle River near Sterling (STRM4).
- Action stage
- 5 ft
- Minor stage
- 6 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04142000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
547
WGUS43 KAPX 231559
FLWAPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Gaylord MI
1159 AM EDT Fri Jun 23 2017
...The National Weather Service in Gaylord has issued a flood warning
for the following rivers in Michigan...
Rifle River near Sterling AFFECTING Arenac County
.Heavy rainfall last night of 1 to 2 inches in the Rifle River basin
has allowed river levels to rise. Levels on the Rifle River near
Sterling are expected to reach flood stage tonight...before cresting
by Saturday evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Persons in the warned areas should take steps to protect property
from rising water levels.
The National Weather Service in Gaylord will issue another statement
on this developing situation as new information becomes available.
&&
MIC011-240359-
/O.NEW.KAPX.FL.W.0006.170624T0520Z-170626T0000Z/
/STRM4.1.ER.170624T0520Z.170625T0000Z.170625T1800Z.NO/
1159 AM EDT Fri Jun 23 2017
The National Weather Service in Gaylord has issued a
* Flood Warning for
The Rifle River near Sterling.
* from late tonight to Sunday evening....
* At 11:30 AM Friday the stage was 4.2 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and
continue to rise to near 7.7 feet by tomorrow evening.the river
will fall below flood stage by Sunday early afternoon.
* Impact...At 9.0 feet...High water begins to impact campground at
White's Canoe Livery at Melita Road bridge.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME Sat Sun Mon
Rifle River
Sterling 6 4.2 Fri 11 AM 6.1 7.3 4.8
&&
LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
4408 8384 4399 8379
$$2 follow-up statements
289
WGUS83 KAPX 240207
FLSAPX
Flood Statement
National Weather Service Gaylord MI
1007 PM EDT Fri Jun 23 2017
...The flood warning continues for the following rivers in
Michigan...
Rifle River near Sterling AFFECTING Arenac County
.Heavy rainfall fell in the Rifle River basin on Thursday night...
with 1 to 2 inch rainfall amounts common upstream of Sterling.
That will push river levels to around flood stage on Saturday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay tuned to NOAA Weather Radio...or local media outlets...for the
latest information concerning this flooding situation.
The National Weather Service in Gaylord will issue another statement
on this developing situation...Saturday morning...or as new
information becomes available.
&&
MIC011-241407-
/O.EXT.KAPX.FL.W.0006.170625T0000Z-170625T0600Z/
/STRM4.1.ER.170625T0000Z.170625T0000Z.170625T0000Z.NO/
1007 PM EDT Fri Jun 23 2017
The Flood Warning continues for
The Rifle River near Sterling.
* from Saturday evening to late Saturday night.
* At 9:30 PM Friday the stage was 4.3 feet.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow evening.
* Impact...At 6.0 feet...High water begins to impact canoe livery at
River View Campground.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME Sat Sun Mon
Rifle River
Sterling 6 4.3 Fri 09 PM 5.8 4.1 3.4
&&
LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
4408 8384 4399 8379
$$
JZ285
WGUS83 KAPX 241040
FLSAPX
Flood Statement
National Weather Service Gaylord MI
640 AM EDT Sat Jun 24 2017
...The flood warning is cancelled for the following rivers in
Michigan...
Rifle River near Sterling AFFECTING Arenac County
.The Rifle River near Sterling is expected to remain below flood
stage through today. Therefore...the Flood Warning has been
cancelled.
&&
MIC011-241110-
/O.CAN.KAPX.FL.W.0006.000000T0000Z-170625T0600Z/
/STRM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
640 AM EDT Sat Jun 24 2017
The Flood Warning is cancelled for
The Rifle River near Sterling.
* At 6:30 AM Saturday the stage was 4.2 feet.
* Flood stage is 6.0 feet.
* Forecast...The river crested below flood stage at 4.4 feet. The
river will remain steady or slowly fall today.
* Impact...At 4.5 feet...Bankfull Stage
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME Sun Mon Tue
Rifle River
Sterling 6 4.2 Sat 06 AM 4.3 4.1 3.4
&&
LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
4408 8384 4399 8379
$$
JPBWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this river flood warning went out at Jun 23, 10:10 AM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 23, 10:10 AM EDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 1010 AM EDT Fri Jun 23 2017 .UPDATE... Issued at 956 AM EDT Fri Jun 23 2017 Only some patchy sprinkles remain in NE lower behind a departed cold front that brought heavy rainfall to many areas of lower Michigan last night. Southern Gladwin county got in on that action with 3 to 5 inches resulting in significant ponding of water with numerous roads covered in water or washed out. Still have an areal flood warning out for this area and will be making calls to see if this needs to be extended in time. Still battling pesky low stratus and fog, but both are starting to mix out from west to east with further sun. Drier air seen on satellite starting to sweep into the region from Wisconsin and central upper. Expectations for the day have not changed. This influx of drier air and BL mixing will lead to only some cumulus development for the later afternoon hours. There is still the potential for isolated rain showers across eastern upper, mainly inland, where cooler air aloft in upper troughing arrives this afternoon. Showers will try and develop on sfc troughing or possible lake breeze convergence. Only seeing maybe a few hundred j/kg MLCAPE. Doubt thunder is possible. && .NEAR TERM...(Today and Tonight) Issued at 1237 AM EDT Fri Jun 232017 ...Widespread showers and thunderstorms end this morning... High impact weather potential...Still some heavy rain concerns through early this morning. Pattern synopsis/forecast...Convective cold pool augmented cold front making slow southeast progress into central lower Michigan at this early hour. Heavy rain producing thunderstorms broke out along and just ahead of this front, mostly across central lower Michigan (a good 75 miles south of what nearly all of last nights guidance indicated). Core of upper level forcing tied to robust jet core bringing mostly lighter showers further north. Strong mid level shortwave trough and attendant surface low pinwheeling east into western Ontario, with secondary vort max extending south into the northern Mississippi Valley. This vort will race east and shear out in the process, with it and eastward progression of upper jet core forcing a much quicker east exit to the cold front and overhead deep moisture plume this morning. A much less moist airmass will follow, quickly ending the rain threat this morning, and bringing much quieter weather through tonight. Primary forecast concerns/challenges...Addressing lingering heavy rain concern early this morning. Details...Still will be dealing with convection through early this morning, with the focus for much of the stronger activity expected to be down near Saginaw Bay. Overnight storms have easily produced inch per hour rainfall rates across central lower Michigan, and see no reason not to see similar rates in the far southeast yet for a time this morning. Storms have remained transit, so expect rainfall totals to not get too out of hand. Still, given such rainfall efficiency, would expect to see ponding on area roadways and poor drainage areas. Drier air makes steady southeast progress later this morning into this afternoon, spreading across all our area by later today. May see just enough lingering moisture to kick off a few diurnally driven light showers across northeast lower Michigan late this morning and early afternoon. Cool air aloft and lake augmented secondary surface trough/zone of enhanced convergence might do the same this afternoon across eastern upper. Dry condtions expected elsewhere after this mornings lingering activity. Temperatures will not be too far off from those experienced yesterday, but it will feel more comfortable as dewpoints begin to tank this afternoon. Dry conditions expected tonight as northwest flow continues. A noticeable cooler night with temperatures ranging in the upper 40s to middle 50s. May see a bit of patchy fog in those sheltered low lying areas. && .SHORT TERM...(Saturday through Sunday) Issued at 328 AM EDT Fri Jun 23 2017 ...Unseasonably cool with shower chances... High Impact Weather Potential...Minimal, but a few non-severe thunderstorms possible Saturday and Sunday afternoons. Pattern Synopsis/Forecast...Active ~100 knot upper jet will meander south into the Ohio Valley, carving out a broad longwave trough over the Great Lakes this weekend. This will keep an unsettled weather pattern going and also allow an unseasonably cool airmass (by late June standards) to establish itself over the region into early next week; temperatures aloft from 925mb to 700mb will drop to 1 to 3 standard deviations below the mean. Cold air advection will continue in earnest on Saturday, though it will gradually weaken with time as the 1000-500mb thickness gradient slowly relaxes. Resultant steep low/mid level lapse rates will allow for some diurnal shower activity as daytime instability develops. A closed upper low will rotate across the Upper Midwest, crossing the Lower Peninsula Saturday night into Sunday morning. This will provide a little better forcing, but somewhat limited moisture will make it tough to generate any decent rainfall coverage across northern Michigan. Additional shortwave energy combined with steep lapse rates will allow for more diurnal shower activity Sunday afternoon into early evening. Temperatures will be around 10 degrees below normal over the weekend with highs in the 60s to around 70 both days, though slightly cooler Sunday. Lows Saturday night will dip into the upper 40s inland. Primary Forecast Concerns...Rainfall coverage and thunder chances over the weekend will be the main forecast challenge. SPC sounding climatology for APX shows our expected PWATs hovering around 0.8 inches to be right on par with the mean for late June. So, moisture will be adequate but not impressive. With only weak to moderate synoptic forcing through the weekend, however, think rainfall coverage will be limited to scattered. The NAM does show a stronger vort max generating heavier QPF that comes ashore northwest Lower Saturday night, but think it is overdone. Surface trough with weak low level confluent wind pattern will hang out just north of the Straits on Saturday, providing a little more enhanced lift there. Despite the anomalously cool airmass overhead, the strong resultant low/mid level lapse rates will yield MLCAPEs of several hundred J/kg Saturday and Sunday afternoons (highest over northeast Lower). This may lead to a few pulse thunderstorms with perhaps some small hail and gusty winds, but lack of deep layer shear should preclude any severe threat. .LONG TERM...(Sunday night through Thursday) Issued at 328 AM EDT Fri Jun 23 2017 High impact weather potential...Minimal, but some thunderstorms possible Wednesday afternoon into Thursday. Broad upper trough and unseasonably cool conditions will remain over the Great Lakes heading into Monday with continued shower chances. By Tuesday, however, upper ridge over the western CONUS and surface high pressure over the middle Mississippi Valley will shift eastward. Despite the upper ridge flattening out as it moves overhead, northern Michigan should enjoy a rare dry day on Tuesday with plenty of sun, not to mention a strong boost in temperatures as warm air advection ramps back up. Models track a developing surface low from the Northern Plains into Ontario Wednesday into Thursday. Still plenty of uncertainties with this system's timing and track, but it looks to bring a return to showers and thunderstorms for northern Michigan. A tight pressure gradient will also lead to breezy south/southwest winds Wednesday and Thursday afternoons, allowing for near normal temperatures. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 635 AM EDT Fri Jun 23 2017 Band of low clouds and showers will exit steadily east this morning, leaving behind some relatively high based cu. Skies will remain partly cloudy to mostly clear tonight. Mostly light winds through this taf period. && .MARINE... Issued at 328 AM EDT Fri Jun 23 2017 Gradient winds and waves not expected to be of any issue over the next several days. Cold front finishes crossing the area this morning, with winds become west behind it. Winds are expected to remain west to northwest right through the upcoming weekend. Just a few showers linger about parts of the area today, with showers and perhaps a rumble of thunder becoming a bit more commonplace both Saturday and Sunday afternoon. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...SMD NEAR TERM...MSB SHORT TERM...MEK LONG TERM...MEK AVIATION...MSB MARINE...MSB
Hazardous weather outlook, Jun 23, 3:39 AM EDT, 8 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 339 AM EDT Fri Jun 23 2017 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-241200- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa- Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim- Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford- Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco- Gladwin-Arenac- 339 AM EDT Fri Jun 23 2017 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Today and tonight. Scattered thunderstorms producing rainfall rates to near one inch per hour will continue through early this morning across portions of Arenac and Gladwin counties. Considerable ponding of water on area roadways and poor drainage areas is expected. A quick rise in river levels is also anticipated. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms are again possible across portions of the outlook area this weekend, especially during the afternoon hours. Additional thunderstorms are possible across the outlooks area Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather and rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && For more information visit http://weather.gov/gaylord. msb
In the hours before
Special weather statement, Jun 23, 6:54 AM EDT, 5 hours 5 minutes before
Special Weather Statement National Weather Service Gaylord MI 654 AM EDT Fri Jun 23 2017 MIZ008-015-231300- Chippewa-Mackinac- Including the cities of Sault Ste. Marie and St. Ignace 654 AM EDT Fri Jun 23 2017 ...Areas of very dense fog this morning... Areas of fog, at times reducing visibility to under a quarter of a mile, will continue for the next few hours. Motorists are urged to slow down and allow extra time to reach their destination this morning.
Local storm report, Jun 23, 7:18 AM EDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
718 AM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD 3 SSE BEAVERTON 43.84N 84.46W
06/23/2017 GLADWIN MI LAW ENFORCEMENT
COUNTY DISPATCH RELAYED NUMEROUS REPORTS OF
WATER OVER ROADS AND WASHED OUT ROADS ACROSS
SOUTHERN GLADWIN COUNTY.
&&
ALMLocal storm report, Jun 23, 8:07 AM EDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
807 AM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 5 E TURNER 44.13N 83.69W
06/23/2017 M2.25 INCH ARENAC MI PUBLIC
24 HOUR RAINFALL TOTAL.
&&
ALMLocal storm report, Jun 23, 10:22 AM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1022 AM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 SW GLADWIN 43.98N 84.50W
06/23/2017 M3.20 INCH GLADWIN MI CO-OP OBSERVER
CO-OP OBSERVER STATION GLAM4, GLADWIN.
1013 AM HEAVY RAIN MANTON 44.42N 85.40W
06/23/2017 M2.52 INCH WEXFORD MI MESONET
MESONET STATION MTNM4, MANTON.
0800 AM HEAVY RAIN 4 SSE STANDISH 43.93N 83.93W
06/23/2017 M2.30 INCH ARENAC MI CO-OP OBSERVER
CO-OP OBSERVER STATION STAM4, 4 SSE
STANDISH.
1005 AM HEAVY RAIN 1 NNW WELLSTON 44.23N 85.96W
06/23/2017 M2.17 INCH MANISTEE MI MESONET
MESONET STATION E0269, WELLSTON.
0830 AM HEAVY RAIN 2 ENE ALGER 44.13N 84.07W
06/23/2017 M2.11 INCH ARENAC MI COCORAHS
COCORAHS STATION MI-AR-2, 2 ENE ALGER.
0800 AM HEAVY RAIN 5 SSW HALE 44.31N 83.83W
06/23/2017 M1.80 INCH IOSCO MI CO-OP OBSERVER
CO-OP OBSERVER STATION HLMM4, HALE 5SSW.
0800 AM HEAVY RAIN 1 W EAST TAWAS 44.28N 83.50W
06/23/2017 M1.79 INCH IOSCO MI COCORAHS
COCORAHS STATION MI-IC-3, EAST TAWAS.
1012 AM HEAVY RAIN 1 NNW ALGER 44.13N 84.12W
06/23/2017 M1.71 INCH ARENAC MI MESONET
MESONET STATION AGRM4, ALGER.
0700 AM HEAVY RAIN 5 W WATERS 44.90N 84.81W
06/23/2017 M1.38 INCH OTSEGO MI COCORAHS
COCORAHS STATION MI-OT-14, 5 W WATERS.
0959 AM HEAVY RAIN 1 NE WELLSTON 44.22N 85.94W
06/23/2017 M1.34 INCH MANISTEE MI MESONET
MESONET STATION WLLM4, 1 ENE WELLSTON.
1008 AM HEAVY RAIN 1 SSW MANISTEE 44.23N 86.34W
06/23/2017 M1.31 INCH MANISTEE MI MESONET
MESONET STATION D9113, 1 SSW MANISTEE.
0901 AM HEAVY RAIN EAST TAWAS 44.28N 83.48W
06/23/2017 M1.28 INCH IOSCO MI MESONET
MESONET STATION C9703, EAST TAWAS.
0700 AM HEAVY RAIN 3 SW STUTSMANVILLE 45.47N 85.07W
06/23/2017 M1.28 INCH EMMET MI COCORAHS
COCORAHS STATION MI-EM-13, 2 SW
STUTSMANVILLE.
1002 AM HEAVY RAIN 4 S SID TOWN 44.38N 83.60W
06/23/2017 M1.27 INCH IOSCO MI MESONET
MESONET STATION SCKM4, 4 S SID TOWN.
0928 AM HEAVY RAIN 13 NW LELAND 45.12N 85.98W
06/23/2017 M1.17 INCH LEELANAU MI MESONET
MESONET STATION NMIM4, 12 WNW LELAND.
1007 AM HEAVY RAIN 3 E ODEN 45.42N 84.79W
06/23/2017 M1.17 INCH EMMET MI MESONET
MESONET STATION E7833, 2 E ODEN.
0800 AM HEAVY RAIN 4 WNW WELLSTON 44.23N 86.04W
06/23/2017 M1.16 INCH MANISTEE MI COCORAHS
COCORAHS STATION MI-MN-6, 4 W WELLSTON.
0756 AM HEAVY RAIN 3 E PARKDALE 44.27N 86.25W
06/23/2017 M1.08 INCH MANISTEE MI AWOS
AWOS STATION MBL, MANISTEE COUNTY-BLACKER
AIRPORT.
0800 AM HEAVY RAIN 1 W PETOSKEY 45.37N 84.98W
06/23/2017 M1.07 INCH EMMET MI CO-OP OBSERVER
CO-OP OBSERVER STATION PETM4, PETOSKEY.
0730 AM HEAVY RAIN 2 SSE GLENNIE 44.54N 83.70W
06/23/2017 M1.06 INCH ALCONA MI CO-OP OBSERVER
CO-OP OBSERVER STATION GLNM4, GLENNIE 2SE.
0753 AM HEAVY RAIN 1 NNW AU SABLE 44.42N 83.35W
06/23/2017 M1.03 INCH IOSCO MI AWOS
AWOS STATION OSC, WURTSMITH AFB.
0600 AM HEAVY RAIN LOVELLS 44.80N 84.46W
06/23/2017 M1.02 INCH CRAWFORD MI COCORAHS
COCORAHS STATION MI-CF-9, LOVELLS.
1014 AM HEAVY RAIN 1 NW WATERS 44.91N 84.72W
06/23/2017 M1.01 INCH OTSEGO MI MESONET
MESONET STATION D5664, 1 WNW WATERS.
0800 AM HEAVY RAIN CHARLEVOIX 45.32N 85.27W
06/23/2017 M1.00 INCH CHARLEVOIX MI CO-OP OBSERVER
CO-OP OBSERVER STATION CHRM4, CHARLEVOIX.
0700 AM HEAVY RAIN 2 NE LUZERNE 44.64N 84.24W
06/23/2017 M0.98 INCH OSCODA MI COCORAHS
COCORAHS STATION MI-OD-3, 2 NE LUZERNE.
0800 AM HEAVY RAIN 3 N WELLSTON 44.26N 85.95W
06/23/2017 M0.95 INCH MANISTEE MI CO-OP OBSERVER
CO-OP OBSERVER STATION WELM4, TIPPY DAM.
&&
ALMThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 2:06 AM EDT | Flash Flood Warning | APX | Gladwin | 3 hr |
| Jun 23, 4:59 AM EDT | Areal Flood Warning | APX | Gladwin | 3 hr |
| Jun 23, 8:01 AM EDT | Areal Flood Warning | APX | Gladwin | 15 hr |
Nearby
River Flood Warnings in Michigan, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.